# SDR AALA202505125529

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 66,143 hours, 34,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3253
- Condition: No Test
- Location: Zone 200
- Part time: 63,817 hours, 29,939 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT AND RIGHT DOOR EMERGENCY LIGHTS 32WL AND 33WL WON'T SHUT OFF. MAINTENANCE REPLACED LEFT AFT ESPU ISW AMM 33-51-38 OPS CK GOOD.
